Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 210, NWS Jacksonville, FL

August 29, 2012Atkinson County, Coffee County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 29, 2012, 4:02 PM EDT for Atkinson County, Coffee County, Georgia. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 29, 2012, 4:02 PM EDT (20:02 UTC)
Expired
Aug 29, 2012, 4:30 PM EDT
In force
28 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Atkinson County, GA, Coffee County, GA

What was reported inside it

TimeReportWhereRemark
Aug 29, 4:25 PM EDTTSTM WND DMG3 Ne Douglas, GA911 CALL CENTER REPORTED TREES DOWN ALONG NEW FOREST HIGHWAY NORTHEAST OF DOUGLAS. TIME IS BASED ON RADAR IMAGERY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1148 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

339 
WUUS52 KJAX 292002
SVRJAX
GAC003-069-292030-
/O.NEW.KJAX.SV.W.0210.120829T2002Z-120829T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
402 PM EDT WED AUG 29 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ATKINSON COUNTY IN SOUTHEAST GEORGIA
  COFFEE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 430 PM EDT

* AT 402 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR WILLACOOCHEE...
  AND MOVING NORTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
  GREEN...PRIDGEN...DOUGLAS...BROXTON AND AMBROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3149 8311 3157 8306 3161 8306 3167 8300
      3179 8300 3179 8287 3182 8284 3167 8284
      3167 8268 3128 8304 3131 8307 3133 8307
      3140 8314 3147 8316
TIME...MOT...LOC 2002Z 212DEG 15KT 3141 8307

$$

SANDRIK
3 follow-up statements
230 
WWUS52 KJAX 292012
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
412 PM EDT WED AUG 29 2012

GAC003-069-292030-
/O.CON.KJAX.SV.W.0210.000000T0000Z-120829T2030Z/
ATKINSON GA-COFFEE GA-
412 PM EDT WED AUG 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR COFFEE AND NORTHWESTERN ATKINSON COUNTIES...

AT 412 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES NORTH OF
WILLACOOCHEE...MOVING NORTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
GREEN...PRIDGEN...DOUGLAS...BROXTON AND AMBROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3149 8311 3157 8306 3161 8306 3167 8300
      3179 8300 3179 8287 3182 8284 3167 8284
      3167 8268 3128 8304 3131 8307 3133 8307
      3140 8314 3147 8316
TIME...MOT...LOC 2012Z 212DEG 15KT 3145 8304

$$

SANDRIK
087 
WWUS52 KJAX 292024
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
424 PM EDT WED AUG 29 2012

GAC003-069-292030-
/O.CON.KJAX.SV.W.0210.000000T0000Z-120829T2030Z/
ATKINSON GA-COFFEE GA-
424 PM EDT WED AUG 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR COFFEE AND NORTHWESTERN ATKINSON COUNTIES...

AT 424 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES SOUTH OF AMBROSE...
MOVING NORTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
GREEN...PRIDGEN...DOUGLAS...BROXTON AND AMBROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3138 8301 3141 8307 3147 8308 3149 8311
      3157 8306 3161 8306 3167 8300 3179 8300
      3179 8287 3182 8284 3167 8284 3167 8268
      3135 8298
TIME...MOT...LOC 2024Z 212DEG 15KT 3149 8301

$$

SANDRIK
039 
WWUS52 KJAX 292029
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
429 PM EDT WED AUG 29 2012

GAC003-069-292039-
/O.EXP.KJAX.SV.W.0210.000000T0000Z-120829T2030Z/
ATKINSON GA-COFFEE GA-
429 PM EDT WED AUG 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR COFFEE AND NORTHWESTERN
ATKINSON COUNTIES WILL EXPIRE AT 430 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3138 8301 3141 8307 3147 8308 3149 8311
      3157 8306 3161 8306 3167 8300 3179 8300
      3179 8287 3182 8284 3167 8284 3167 8268
      3135 8298
TIME...MOT...LOC 2029Z 212DEG 15KT 3151 8300

$$

SANDRIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 2:12 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Aug 29, 2:12 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
212 PM EDT WED AUG 29 2012

.SHORT TERM...
WHILE ISAAC IS CHURNING OVER SE LOUISIANA...A RAINBAND FAR REMOVED
FROM THE CENTER IS PUSHING NWD FROM APALACHEE BAY INTO SW GA.
SKIES OVER THE LOCAL AREA HAVE BEEN COVERED BY CIRRUS EMANATING
FROM ISAAC. THESE HIGH CLOUDS HAVE HELD TEMPERATURES IN CHECK...
AND NOW THAT TEMPS ARE APPROACHING UPPER 80S THE CONVECTION IS
QUICKLY BEGINNING TO ERUPT. LOW/MID LEVEL RIDGING HAS NUDGED
ONSHORE FROM HIGH PRESSURE NE OF THE BAHAMAS. THUS THE EAST COAST
IS MORE STABLE ATTM. DESTABILIZATION HAS BEGUN OVER OUR WRN ZONES
WITH SHOWERS/STORMS FIRING THERE FIRST. AS OUTFLOW BOUNDARIES
MERGE AND STORMS TAKE OFF...EXPECT OCNL STRONG GUSTY WINDS AND
WITH THE VERY MOIST ATMOSPHERE...TORRENTIAL RAINS. ACTIVITY SHOULD
BEGIN TO WIND DOWN AROUND SUNSET AND LINGERING RAIN IS POSSIBLE
UNTIL MIDNIGHT OR LATER.

THURSDAY AND FRIDAY...AS ISAAC TRACKS INLAND THE DEEP TROPICAL
MOISTURE WILL PULL AWAY FROM THE LOCAL AREA. HIGH PRESSURE WILL
BUILD DOWN THE EAST COAST AND THE FRONTAL BOUNDARY THAT HAS BEEN
MEANDERING OVER N GA WILL SLIDE INTO THE LOCAL AREA AS A BACKDOOR
FRONT ON FRIDAY. LOW LEVEL WINDS WILL SHIFT TO EAST WITH SHOWERS
AND STORMS DEVELOPING TOWARD THE WEST DURING THE DAY. HAVE
CONTINUED WITH LIKELY POPS THU AND CHANCE ON FRI. STORM MOTION
WILL BE SLOW AND HEAVY RAINFALL WILL BE A CONCERN IN SLOW MOVING
STORMS.

.LONG TERM...SATURDAY THROUGH WEDNESDAY...
EXPECT A RETURN TO CONDITIONS MORE ON PAR WITH CLIMATOLOGY. THAT
IS...SOMEWHAT DRIER AND MORE STABLE AIR MASS MOVES IN OVER THE
WEEKEND AS HIGH PRESSURE BUILDS OVER THE SWRN ATLANTIC. AN UPPER
RIDGE BUILDS OVER THE SOUTHEAST CONUS. WILL KEEP LOW POPS (20-30%)
FOR THE WEEKEND...MAINLY OVER THE WESTERN ZONES DURING THE AFTN
AND EVENING HOURS...AND DIURNALLY DRIVEN CHANCE POPS (30-40%) OVER
THE INTERIOR EARLY NEXT WEEK. MAX TEMPERATURES WILL BE A FEW
DEGREES ABOVE CLIMO THROUGH THE PERIOD.

&&

.AVIATION...
CONVECTION WILL MOVE FROM SOUTH TO NORTH AROUND THE BROAD
CIRCULATION OF ISAAC. CEILINGS WILL BE IN THE 3-4 KFT RANGE WITH
AFTERNOON CONVECTION. CONVECTION WILL DIMINISH AFTER SUNSET WITH THE
LOSS OF DIURNAL HEATING.

&&

.MARINE...
SOUTHERLY FLOW AROUND 10 KNOTS THIS AFTERNOON AND THAT WILL CONTINUE
INTO TONIGHT. TOMORROW AS ISAAC MOVES WEST AND ALLOWS FOR A MORE
MESOSCALE WIND PATTERN WILL SEE A SEA BREEZE DEVELOP DURING THE
AFTERNOON.

RIP CURRENTS:A LOW RISK OF RIP CURRENTS IS EXPECTED ON THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  88  73  90 /  60  60  50  30
SSI  76  86  76  86 /  40  50  30  20
JAX  74  89  75  89 /  50  50  40  30
SGJ  75  88  76  87 /  40  40  30  20
GNV  73  91  73  90 /  40  60  60  30
OCF  73  91  74  91 /  50  60  60  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

TRABERT/SANDRIK
Hazardous weather outlook, Aug 29, 4:00 AM EDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
400 AM EDT WED AUG 29 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-300800-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
400 AM EDT WED AUG 29 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

NUMEROUS TO WIDESPREAD SHOWERS WITH EMBEDDED SCATTERED
THUNDERSTORMS WILL IMPACT THE AREA TODAY. STORMS WILL BUILD FROM
THE GULF COAST TOWARDS THE ATLANTIC COAST DURING THE DAY.
INDIVIDUAL STORM MOTION WILL BE TOWARDS THE NORTHEAST AT 10 TO 15
MPH. THE STRONGEST STORMS WILL PRODUCE STRONG GUSTY WINDS AND
LOCALLY HEAVY RAINFALL.

THERE WILL BE AN ELEVATED RIP CURRENT RISK AT AREA BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NUMEROUS THUNDERSTORMS ARE EXPECTED ON THURSDAY. LOCALLY HEAVY
RAINFALL AND GUSTY WINDS WILL BE THE MAIN CONCERNS.

THUNDERSTORM CHANCES WILL BEGIN TO DECREASE ON FRIDAY WITH ONLY A
LOW CHANCE OF THUNDERSTORMS OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS

In the hours before

Special weather statement, Aug 29, 3:19 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
319 PM EDT WED AUG 29 2012

FLZ030-031-036-040-292000-
ALACHUA-BRADFORD-MARION-UNION-
319 PM EDT WED AUG 29 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRADFORD...
ALACHUA...UNION AND NORTHWESTERN MARION COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...

AT 319 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
ALACHUA TO FLEMINGTON...MOVING NORTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND REDDICK...FLEMINGTON...
ARCHER...HIGH SPRINGS...MICANOPY...MCINTOSH...ALACHUA...CROSS
CREEK...GAINESVILLE AND ROCHELLE THROUGH 400 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2935 8241 2948 8241 2948 8255 2953 8256
      2954 8261 2989 8259 2992 8257 2994 8253
      2999 8258 3003 8253 3007 8252 3010 8246
      3014 8208 2947 8207 2929 8228
TIME...MOT...LOC 1919Z 220DEG 12KT 2970 8248 2944 8227

HESS
Special weather statement, Aug 29, 3:22 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
322 PM EDT WED AUG 29 2012

GAZ150-163-292000-
CLINCH-WARE-
322 PM EDT WED AUG 29 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN WARE
AND CENTRAL CLINCH COUNTIES FOR STRONG WINDS VALID UNTIL 400 PM
EDT...

AT 322 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 10 MILES NORTHWEST OF FARGO...MOVING NORTH AT
15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
FARGO...MANOR...HOMERVILLE...COGDELL AND ARGYLE THROUGH 400 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS
AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3118 8285 3118 8268 3123 8270 3123 8269
      3122 8250 3066 8253 3066 8259 3070 8258
      3072 8261 3072 8266 3074 8269 3074 8278
TIME...MOT...LOC 1922Z 176DEG 15KT 3083 8265

SANDRIK
Special weather statement, Aug 29, 3:50 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
350 PM EDT WED AUG 29 2012

GAZ149-163-292015-
ATKINSON-CLINCH-
350 PM EDT WED AUG 29 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ATKINSON AND
NORTHWESTERN CLINCH COUNTIES FOR STRONG WINDS VALID UNTIL 415 PM
EDT...

AT 351 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES NORTHWEST OF DU PONT...OR 7 MILES EAST
OF LAKELAND...MOVING NORTH AT 30 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND DU PONT...HOMERVILLE...COGDELL...
WILLACOOCHEE...PEARSON AND AXSON THROUGH 415 PM EDT. GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

LAT...LON 3142 8314 3141 8285 3136 8282 3136 8263
      3128 8263 3129 8267 3128 8270 3123 8270
      3115 8266 3084 8289 3086 8294 3091 8298
      3118 8298 3119 8305 3127 8304 3133 8307
      3135 8310
TIME...MOT...LOC 1951Z 201DEG 28KT 3108 8294

SANDRIK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 3:22 PM EDTSpecial Weather StatementJAXClinch38 min
Aug 29, 3:50 PM EDTSpecial Weather StatementJAXAtkinson25 min
Aug 29, 4:15 PM EDTSpecial Weather StatementJAXWare30 min
Aug 29, 4:31 PM EDTSpecial Weather StatementJAXAtkinson, Coffee29 min
Aug 29, 4:46 PM EDTSpecial Weather StatementJAXBrantley, Charlton, Pierce, Ware44 min
Aug 29, 4:55 PM EDTSpecial Weather StatementJAXAppling, Bacon, Coffee, Jeff Davis50 min
Aug 29, 5:07 PM EDTSpecial Weather StatementJAXEchols23 min
Aug 29, 5:30 PM EDTSpecial Weather StatementJAXClinch, Echols30 min
Aug 29, 5:34 PM EDTSpecial Weather StatementJAXBrantley, Pierce, Wayne26 min
Aug 29, 5:47 PM EDTSpecial Weather StatementJAXAppling, Bacon, Jeff Davis28 min
Aug 29, 5:59 PM EDTSpecial Weather StatementJAXBrantley, Camden, Glynn, Pierce, Wayne46 min
Aug 29, 6:04 PM EDTSpecial Weather StatementJAXBrantley, Camden, Glynn, Pierce, Wayne41 min
Aug 29, 6:45 PM EDTSpecial Weather StatementJAXCamden, Glynn, Wayne45 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.